RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 7, Pages 167–175 (Mi fpm1013)  

This article is cited in 1 scientific paper (total in 1 paper)

Transformations of integrable hydrodynamic chains and their hydrodynamic reductions

M. V. Pavlov

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: Hydrodynamic reductions of the hydrodynamic chain associated with dispersionless limit of the $(2+1)$-dimensional Harry–Dym equation are found by using the Miura type and reciprocal transformations applied to the Benney hydrodynamic chain.

Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:4, 3185–3191

Bibliographic databases:

UDC: 517.957

Citation: M. V. Pavlov, “Transformations of integrable hydrodynamic chains and their hydrodynamic reductions”, Fundam. Prikl. Mat., 12:7 (2006), 167–175; J. Math. Sci., 151:4 (2008), 3185–3191

Citation in format AMSBIB
\Bibitem{Pav06}
\by M.~V.~Pavlov
\paper Transformations of integrable hydrodynamic chains and their hydrodynamic reductions
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 7
\pages 167--175
\mathnet{http://mi.mathnet.ru/fpm1013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314017}
\zmath{https://zbmath.org/?q=an:1149.37326}
\elib{http://elibrary.ru/item.asp?id=11143829}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 4
\pages 3185--3191
\crossref{https://doi.org/10.1007/s10958-008-9021-7}
\elib{http://elibrary.ru/item.asp?id=13594954}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49349095497}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1013
  • http://mi.mathnet.ru/eng/fpm/v12/i7/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rogers C., Schief W.K., Szereszewski A., “Loop soliton interaction in an integrable nonlinear telegraphy model: reciprocal and Backlund transformations”, J. Phys. A, 43:38 (2010), 385210, 16 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:181
    Full text:63
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019